Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: long term??? Ruuudy

Posted by beckett2 on October 29, 2019, at 13:55:41

In reply to Re: long term???, posted by Ruuudy on October 28, 2019, at 14:49:23

> Well,,, I took Prozac for 29-1/2 years, up until a couple of months ago.
> I'm still here and I have all my hands, feet, and toes, so it can't be that dangerous!
> I just felt it pooped out.
> Tried all kinds of adjuncts - clonazepam, dextroamphetamine, Wellbutrin, every vitamin & supplement under the sun.
> Finally just switched over to Pristiq 6 weeks ago.
> Still waiting for it to kick in, if it's going to.
> My most troubling issue is anhedonia.
> I can't tell if it's a withdrawal effect of coming off of Prozac, a side effect of Pristiq, or just a core symptom of my persistent depressive disorder.
>
> Oh, I did 13 treatments of Spravato (esketamine).
> IDK,,, I think they're overhyping esketamine.
> I would continue to do the treatments, but it was draining my bank account because insurance wasn't covering any of it and the Spravato Savings Card got used up quickly.
>
> Rudy

Not on prozac itself, but the adding of prozac to the Abilify that coincided with the presentation. Prozac is a great AD for many. Helps with obsessive thinking and anxiety for instance.


like a bird on a wire


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1106624]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1106571
URL: http://www.dr-bob.org/babble/20191019/msgs/1106624.html